# SDR AALA202001289007

- Difficulty date: January 27, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 53,717 hours, 32,201 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664605
- Part serial: A6549
- Condition: Dislodged
- Location: Pax Door
- Part time: 49,050 hours, 28,304 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHEN DOOR WAS OPENED SLIDE CAME OUT OF BUSSLE...DOOR WAS DISARMED PRIOR TO OPENING. REPLACED L1 DOOR SLIDE IAW JPC 26L00025011.
